≡ ▼
ABC Homeopathy Forum

 

 

Remedies:

Aluminum Metallicum: $6.59

 

The ABC Homeopathy Forum

Anaphyllactic Reaction to Aluminium Remedy Page 2 of 2

This is just a forum. Assume posts are not from medical professionals.
Was it a material dose of Aluminum (lower than 12c)?

I wonder if it is at all possible to get allergic reaction to dynamized form of a remedy. (but I only had a semester of immunology in college "some" years ago-I may not know...).

imho either
1. she developed allergic reaction to something which wasn't allergenic before (like that unfortunate lamb, or something else)

2. she was allergic to carrier-sac.lac.-but I don't think so (it is just to list all posibilities)

3. this was a very bad aggravation (not allergic reaction!)- potency used was way too high, (I couldn't find it and have no time no to read the thread again --did you say she got some alum. traits?If so-she was proving the remedy--is too sensitive for that potency. In my exp. people with allergies are very sensitive-many require only A SNIF (oflaction method).

Is she allergic to lamb? Maybe she is now-but I would not blame alum. for that.
 
Astra2012 last decade
Astra,

Thanks for the intelligent reply.

1. I'll find out what the potency was and let you know.

2. She has had a fair amount of homeo, so allergy to carrier unlikely.

Particularly 36 hours after the remedy; but immediately after the lamb.


3. Hard to say if she had alum traits as I'm not sure what they are!!

My homeo says alum is a skin remedy, but can find no corroboration of this.


She was absolutely fine with lamb before this incident. We do not intend to try lamb again until she has had various professional allergy tests for reaction to it.




I hope that PASSKEY will return and answer my questions earlier in the thread, as he/she had developed some interesting angles also.
 
evander last decade
Allergy happens when the body reaction to something (allergen)goes haywire-is very very strong (while people like I have their resistance react in a very "exact" way-mostly ignoring them -(as in ignoring all food allergens).

It is possible that something which wasn't allergenic so far becomes allergenic (and vice versa)- like lamb-or better yet something that was in/with that lamb. In all food allergies that I know-the reaction was IMMEDIATE, not after 36 hrs.
So my guess is that both things happened:
1. the alum potency was too high for her and she was going through aggravation (alum. action is slow to develop-hence 36 hrs, the alum. traits I was talking about was aversion to meat--this is from Boericke's Materia Medica about alumina and stomach:
Stomach.--Abnormal cravings-chalk, charcoal, dry food, tea-grounds. Heartburn; feels constricted. Aversion to meat (Graph; Arn; Puls). Potatoes disagree. No desire to eat. Can swallow but small morsels at a time. Constriction of ¬úsophagus. )

and at the same time

2. she acquired allergy to lamb (whether she would do that without #1 is another question--and because we can't reverse time and "try something else" it will be unanswered. My guess is "not"-but the facts remain.

Aggravations can be awful but they don't last long (hmm... 6 hrs in hospital. do you know what they did? except adrenalin injection) and are not life-threatening (was it?) since they are triggered by remedy in dynamized, non-material (in potencies above 12c) form only.

It could be a massive aggravation-but you can't tell it now. Steroids make skin diseases look better by suppressing them-and send disease deeper inside. Alumina could be the right remedy (in too high potency-definitely. With her he should use either LM-potencies, starting with LM1 or oflaction of low potencies)
and brought the reaction out (to the skin-which is better). It could be followed by amelioration-it wasn't probably because alum. was antidoted in hospital after all.

I wouldn't call alumina "skin remedy" - but your homeopath did see her (and none of us did) and decided for alumina for some reasons--and I can't argue with that.
 
Astra2012 last decade
by the way LM-potencies are also called Q-potencies.
 
Astra2012 last decade
Astra

Very informative reply.

I am not sure though if you appreciate that the aluminium remedy was given 36 hours before the reaction, but the anaphyllactic reaction was IMMEDIATE upon swallowing the food??

Interesting that you say aluminium is also "potatoes disagree"; as she had potatoes with the lamb!!

She is now eating potatoes happily but we are still too scared to give her lamb until we have allergy tests.


I live in hope that the reaction will not leave her with long term type 1 allergy to any food.


It will probably be several weeks before we can get the blood allergy tests and decide whether to try her with some lamb again - possibly while at the hospital.

I will report the results here at that time anyway.



You say aggravations are not life threatening but I assure you this one was.

She was swollen out like a football and lifeless when the adrenaline injection was given in the ambulance.


Unfortunately I think it is wishful thinking to imagine that there is some law of the universe that prevents homeopathic aggravations from becoming serious or fatal.

I believe that every branch of natural medicine; like every branch of allopathic medicine; has caused deaths or near deaths.

Even going for a theraputic walk or swim has killed people if they were vulnerable/sick/old enough at the time!

But I think it must be extremely rare for a strong child to be killed by a homeopathic remedy - possibly severe anaphyllaxis is one of the few ways it could happen - as it almost did with my daughter.

While it *MAY* be technically true that homeopathic aggravations are inherently self limiting; the reactions they may set off in the body (fits, anaphyllaxis etc.) CAN kill.

But then again, so can penicillin or aspirin.


As regards the steroids suppressing the eczema - this used to be a concern; but in the weeks before the aluminium remedy she had not needed steroids and her eczema was confined to arms and legs and manageable with gentler drugs.

We were not applying anything at all on her torso, (just for itch management on her arms and legs) so there was plenty of spare skin for lesions to come out if needed to - but they didn't.

Whereas when she was younger if we suppressed her whole body with steroids the lesions would come out on her head!!

But she had been "unsuppressed" for weeks before this incident - plenty of time for suppressed stuff to come out gradually on her untreated torso as it used to - but it didn't need to do that anymore....

I am 100% sure it was the aluminium remedy that caused this attack.

I do not think that steroids or vaccinations were a significant contributory factor.

I would be the first one to say so if they were; but the evidence just does not fit.


Cheers


E
 
evander last decade
Dear Evander

I once again have gone through the complete thread.

Pl.check with your homeopath,and let us know what potency of Alumina he gave.First of all,make sure about the name of the medicine he gave.As,there are two similar sounding medicines,'Alumina' and 'Alumen'.One is a pure metal,and the other is its oxide.

Now,regarding the allergy to lamb,it is unfortunate,but,as Astra pointed out,it could have happened without the medicine also.We will never know.

My wife used to take sulphanamide tablets without any problem,but one day,her lip got swollen so much after taking the tablet.Obviously,allergies can develop suddenly,and one can become allergic to something,for which they were not allergic earlier.

So,we really can't say whether the medicine was responsible for the allergy,though you may feel so.

Any way,come back with the correct name and potency of the medicine,and we will discuss further.

Murthy
 
bandarbabu2000 last decade
murthy

So you don't see any statistical likelihood whatsoever that the constitutional "slow acting skin remedy" (as one homeopath has described aluminium) she was given 36 hours beforehand caused the attack (where her entire body turned red for the first time in her life)???

You are truly a mental gymnast of the first order.
 
evander last decade
Also visit

http://www.abchomeopathy.com/forum2.php/19546/

And

http://www.abchomeopathy.com/forum2.php/19773/

Kuldeep
 
kuldeep last decade

Post ReplyTo post a reply, you must first LOG ON or Register

 

Important
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.